Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 68, Number 2

All articles in this issue are freely accessible.

Maximal separable subfields
Bonnie Page Danner.
Proc. Amer. Math. Soc. 68 (1978), 125-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460300
Inverse-cycles in weak-inverse loops
R. Artzy.
Proc. Amer. Math. Soc. 68 (1978), 132-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463340
Free Lie algebras as modules over their enveloping algebras
John P. Labute.
Proc. Amer. Math. Soc. 68 (1978), 135-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0469992
Maximal subgroups of prime index in a finite solvable group
Paul Venzke.
Proc. Amer. Math. Soc. 68 (1978), 140-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476851
Symmetry for finite dimensional Hopf algebras
J. E. Humphreys.
Proc. Amer. Math. Soc. 68 (1978), 143-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485965
The perfect $n$th power which divides a nonzero polynomial
Roger Chalkley.
Proc. Amer. Math. Soc. 68 (1978), 147-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466088
A factorization theorem for groups and Lie algebras
Eugene Schenkman.
Proc. Amer. Math. Soc. 68 (1978), 149-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0469996
Stable equivalence of uniserial rings
K. R. Fuller, J. Haack and H. Hullinger.
Proc. Amer. Math. Soc. 68 (1978), 153-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463231
A simple Noetherian ring not Morita equivalent to a domain
J. T. Stafford.
Proc. Amer. Math. Soc. 68 (1978), 159-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466210
Integral invariant functions on the nilpotent elements of a semisimple Lie algebra
Michael A. Gauger.
Proc. Amer. Math. Soc. 68 (1978), 161-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 480183
Noncrossed products of small exponent
David J. Saltman.
Proc. Amer. Math. Soc. 68 (1978), 165-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476794
Existence and uniqueness of solutions to abstract Volterra integral equations
T. Kiffe and M. Stecher.
Proc. Amer. Math. Soc. 68 (1978), 169-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481983
A subnormal semigroup without normal extension
Arthur Lubin.
Proc. Amer. Math. Soc. 68 (1978), 176-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500264
On the Floquet problem for quasiperiodic systems
J. A. Murdock.
Proc. Amer. Math. Soc. 68 (1978), 179-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481275
A new generalization of the Sturm comparison theorem to selfadjoint systems
Shair Ahmad and Alan C. Lazer.
Proc. Amer. Math. Soc. 68 (1978), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470327
On density of algebras with minimal invariant operator ranges
Heydar Radjavi.
Proc. Amer. Math. Soc. 68 (1978), 189-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493397
Inequality between the Bergman metric and Carathéodory differential metric
Kyong T. Hahn.
Proc. Amer. Math. Soc. 68 (1978), 193-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0477166
Uniform asymptotic stability in functional differential equations
T. A. Burton.
Proc. Amer. Math. Soc. 68 (1978), 195-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481371
Extremal holomorphic imbeddings between the ball and polydisc
H. Alexander.
Proc. Amer. Math. Soc. 68 (1978), 200-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473239
The volume of a slightly curved submanifold in a convex region
B. V. Dekster.
Proc. Amer. Math. Soc. 68 (1978), 203-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474147
A generalized Kleene-Moschovakis theorem
Leo Harrington, Lefteris Kirousis and John Schlipf.
Proc. Amer. Math. Soc. 68 (1978), 209-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476457
More on the connectivity of convex sets
D. S. Bridges.
Proc. Amer. Math. Soc. 68 (1978), 214-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 480195
Semisimple completely distributive lattices are Boolean algebras
M. S. Lambrou.
Proc. Amer. Math. Soc. 68 (1978), 217-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463067
Intervals of continua which are Hilbert cubes
Carl Eberhart.
Proc. Amer. Math. Soc. 68 (1978), 220-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 480197
Elementary surgery manifolds and the elementary ideals
J. P. Neuzil.
Proc. Amer. Math. Soc. 68 (1978), 225-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0464216
On the semi-canonical property in the product space $X×I$
A. Okuyama and Y. Yasui.
Proc. Amer. Math. Soc. 68 (1978), 229-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474223
On Urysohn-closed and minimal Urysohn spaces
James E. Joseph.
Proc. Amer. Math. Soc. 68 (1978), 235-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487974
The Knapp-Stein dimension theorem for $p$-adic groups
Allan J. Silberger.
Proc. Amer. Math. Soc. 68 (1978), 243-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0492091
Group rings whose units form a nilpotent or FC group
M. M. Parmenter and C. Polcino Milies.
Proc. Amer. Math. Soc. 68 (1978), 247-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498817
A simple proof of Clarkson’s inequality
S. Ramaswamy.
Proc. Amer. Math. Soc. 68 (1978), 249-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0492135